Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Itching after taking hydroxycut

I m 15 just took hydroxycut yesterday been up allll night due to itching please help me): I don t know if it s from hydroxycut or if it s from tanning in tanning beds cuz last two times I went I got burnt and continued to go, please help like right now
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  713
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
Hydroxycut has caffeine and this can explain you staying awake.However , unless you are allergic to Hydroxycut , this does not cause any rash.Such a rash should be attended by your DOctor .If it is an allergy to anything else or Hydroxycut ,you should avoid exposure to that object or product in future.
Hope this information is useful to you and others.
Take care
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor